# SDR ASAA2018020723451

- Difficulty date: February 7, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,802 hours, 10,774 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NAV WILL NOT ENGAGE ON GROUND.  ACFT GROUNDED.   NO FAULTS FOUND ON FMC.
